# SDR YENA200506

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 4,940 hours, 1,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4AD0A
- Part serial: NSN
- Condition: Failed
- Location: Emegency Light
- Part time: 4,940 hours, 1,755 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAIN ON.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH (4WL) AS PER AMM 20-00-00.  OPS TEST CKS OK AS PER AMM 33-51-00.
